# SDR RAIA2008120800001

- Difficulty date: December 5, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 10,762 hours, 10,147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 3BC INOPERATIVE.  MAINTENANCE SPLICED IN A NEW CONNECTOR FOR THE LIGHT.  OPERATIONAL CHECK WAS GOOD.
